MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE D-BLADE, PED.

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE D-BLADE, PED.
Model Number R8404HXP
Medical Device Problem Codes Device Reprocessing Problem (1091); Poor Quality Image (1408); Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported the light is dim.No procedure or patient involvement.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Per manufacturer's investigation results: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer "light is dim" was confirmed.The device passed the quality check at the time of delivery.Based on the defects found during the technical inspection it is concluded that cause of the described error is the wear of the adhesive at the tip of the c-mac blade, coming from wear and tear during use and the reprocessing process.The wear of the adhesive causes moisture to penetrate the blade, which affects electronics, and dims light.As well moisture was penetrating to camera optical system, what caused image degradation, spots, shadows.This event is filed under internal complaint id(b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE D-BLADE, PED.
Common Device Name
C-MAC VIDEO LARYNGOSCOPE D-BLADE, PED.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22904358
Report Number9610617-2025-01480
Device Sequence Number9089169
Product Code CCW
UDI-Device Identifier04048551441879
UDI-Public04048551441879
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR8404HXP
Device Catalogue NumberR8404HXP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown